Translator Disclaimer
September 2004 Lovely pairs of models: the non first order case
Itay Ben-Yaacov
J. Symbolic Logic 69(3): 641-662 (September 2004). DOI: 10.2178/jsl/1096901759

Abstract

We prove that for every simple theory T (or even simple thick compact abstract theory) there is a (unique) compact abstract theory T𝔓 whose saturated models are the lovely pairs of T. Independence-theoretic results that were proved in [ppv:pairs] when T𝔓 is a first order theory are proved for the general case: in particular T𝔓 is simple and we characterise independence.

Citation

Download Citation

Itay Ben-Yaacov. "Lovely pairs of models: the non first order case." J. Symbolic Logic 69 (3) 641 - 662, September 2004. https://doi.org/10.2178/jsl/1096901759

Information

Published: September 2004
First available in Project Euclid: 4 October 2004

zbMATH: 1073.03017
MathSciNet: MR2078914
Digital Object Identifier: 10.2178/jsl/1096901759

Subjects:
Primary: 03C45 , 03C95

Keywords: lovely pairs , simple theories

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE